# SDR DALA2025052704090

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 76,547 hours, 29,311 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0980586) VERTICAL PRESSURE DECK AT STA 662 AND BTW RBL 22 & RBL 44 WEB & ANGLE HOLES GOUGES. ASSOCIATED AA 5714-01004 ADDED FOR AC 3751, ASSOCIATED ER/A 14-626166 ADDED FOR AC 3751.
